# SDR AALA950598

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - FLT 108 - EN ROUTE BOS-LHR - DURING CRUISE, FIRST CLASS GALLEY OVEN EMITTED SMOKE FROM INSIDE OVEN COMPARTMENT DURING USE.  NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED LHR AND LANDED WITHOUT INCIDENT.  CLEANED INTERIOR OF FIRST CLASS GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
